# SDR 99T64R242AR

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0888 - NR 2 PIT DOOR OPENING LOWER EDGE SKIN CRACKED AT EDGE STA 520.  CUT OUT DAMAGED AREA AND REPAIRED PER EO 99-049 WITH APPROVED FAA FORM 8110-3 DATED 3-8-99.  REF:  ARROW AIR, ARWA.  (X)
